In this paper, we investigate the existence of solution for not instantaneous impulsive fractional differential equations with random parameter. By using fixed point theorems, we establish sufficient conditions for the existence and uniqueness of solutions. Finally, generalized Ulam Hyers Rassias stable solution is also obtained.
"Study on fractional random differential equations with not instantaneous impulses." Tbilisi Math. J. 14 (2) 117 - 126, June 2021. https://doi.org/10.32513/tmj/19322008127